Bulletin of the American Mathematical Society

On a certain class of canonical forms

Ralph A. Roberts

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 1, Number 5 (1895), 105-111.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183414328

Mathematical Reviews number (MathSciNet)
MR1557362

Citation

Roberts, Ralph A. On a certain class of canonical forms. Bull. Amer. Math. Soc. 1 (1895), no. 5, 105--111. https://projecteuclid.org/euclid.bams/1183414328


Export citation